# SDR AU510001604

- Difficulty date: March 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6200
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 3110 · Instrument Panel
- Part: Panel
- Condition: Mismarked
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NO LABELS ON DUAL RADIOS/INDICATORS AND ADVISORY LABELS AS REQUIRED BY ANO 108.34 SECTION 6.2.
